# SDR ASAA2021040234585

- Difficulty date: April 2, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 59,554 hours, 29,476 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR-TIE AT UPPER SIDE ON WING BOX AT STA 540 RBL 15 IS CRACKED, IN THE CABIN BELOW THE FLOOR. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE, FITTING IAW 737-700 SRM 51-40-02-0G-0, LEAK CHECK ACCOMPLISHED ON MIG-5 WO 1019182 2000-0087 SN# OK260388
